兰州大学机构库 >数学与统计学院

Browse/Search Results:  1-10 of 1099 Help

Filters                    
Selected(0)Clear Items/Page:    Sort:
Convergence behavior of generalized parameterized Uzawa method for singular saddle-point problems 期刊论文
Journal of Computational and Applied Mathematics, 2017, 卷号: 311, 页码: 293-305
Authors:  Liang, Zhao-Zheng;  Zhang, Guo-Feng;  Zhang, GF (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Favorite  |  View/Download:91/0  |  Submit date:2017/01/12
Singular saddle-point problem  Uzawa method  Convergence  Proper splitting  Moore-Penrose inverse  
The nonexistence of global solutions for a time fractional nonlinear Schrödinger equation without gauge invariance 期刊论文
Applied Mathematics Letters, 2017, 卷号: 64, 期号: -, 页码: 119-124
Authors:  Zhang, Quanguo;  Sun, Hong-Rui;  Li, Yaning;  Zhang, Quanguo (zhangqg07@163.com)
Favorite  |  View/Download:132/0  |  Submit date:2017/01/12
Nonlinear equations  Differentiation (calculus)  Gages  Caputo fractional derivatives  Complex valued functions  Dinger equation  Gauge invariance  Global solutions  Global weak solution  Nonexistence  Test functions  
Approximate controllability of a multi-valued fractional impulsive stochastic partial integro-differential equation with infinite delay 期刊论文
Applied Mathematics and Computation, 2017, 卷号: 292, 页码: 425-447
Authors:  Yan, Zuomao;  Lu, Fangxia;  Yan, ZM (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Favorite  |  View/Download:36/0  |  Submit date:2017/01/12
Approximate controllability  Multi-valued fractional impulsive stochastic partial integro-differential equations  Infinite delay  Analytic alpha-resolvent operator  Fixed point theorem  
Identification of the zeroth-order coefficient in a time fractional diffusion equation 期刊论文
Applied Numerical Mathematics, 2017, 卷号: 111, 页码: 160-180
Authors:  Sun, Liangliang;  Wei, Ting;  Wei, T (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730030, Peoples R China.
Favorite  |  View/Download:54/0  |  Submit date:2017/01/12
Fractional diffusion equation  Inverse zero order coefficient  Uniqueness  Conjugate gradient method  
N-dimensional Auto-Bäcklund transformation and exact solutions to n-dimensional Burgers system 期刊论文
Applied Mathematics Letters, 2017, 卷号: 63, 期号: -, 页码: 46-52
Authors:  Wang, Mingliang;  Zhang, Jinliang;  Li, Xiangzheng;  Zhang, Jinliang (zhangjin6602@163.com)
Favorite  |  View/Download:86/0  |  Submit date:2017/01/12
Mathematical techniques  Burgers system  Cklund transformation  Exact solution  Homogeneous balance  Particular solution  
The distance matrix of a tree with weights on its arcs 期刊论文
LINEAR ALGEBRA AND ITS APPLICATIONS, 2016, 卷号: 511, 页码: 365-377
Authors:  Zhou, Hui;  Ding, Qi;  Zhou, H (reprint author), Peking Univ, Sch Math Sci, Beijing 100871, Peoples R China.
Favorite  |  View/Download:41/0  |  Submit date:2017/01/12
Tree  Ring  Arc weights  Distance matrix  Determinant  Inverse  
Improved v -Support vector regression model based on variable selection and brain storm optimization for stock price forecasting 期刊论文
Applied Soft Computing Journal, 2016, 卷号: 49, 页码: 164-178
Authors:  Wang, Jianzhou;  Hou, Ru;  Wang, Chen;  Shen, Lin;  Hou, R (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Favorite  |  View/Download:37/0  |  Submit date:2017/01/12
Stock price index  Brain storm optimization  v-Support vector regression  Data pre-analysis  Forecasting validity  
Extremal hexagonal chains with respect to the coefficients sum of the permanental polynomial 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2016, 卷号: 291, 页码: 30-38
Authors:  Li, W;  Qin, ZM;  Zhang, HP;  Qin, ZM (reprint author), Nankai Univ, Ctr Combinator, Tianjin 300071, Peoples R China.;  Qin, ZM (reprint author), Nankai Univ, LPMC, Tianjin 300071, Peoples R China.
Favorite  |  View/Download:55/0  |  Submit date:2017/01/12
Hexagonal Chain  Permanental Polynomial  Coefficients Sum  
Decay mode solutions to cylindrical KP equation 期刊论文
Applied Mathematics Letters, 2016, 卷号: 62, 页码: 29-34
Authors:  Wang, Mingliang;  Zhang, Jinliang;  Li, Xiangzheng;  Zhang, JL (reprint author), Henan Univ Sci & Technol, Sch Math & Stat, Luoyang 471023, Peoples R China.
Favorite  |  View/Download:75/0  |  Submit date:2017/01/12
Cylindrical KP equation  Cylindrical KdV equation  Nonlinear transformation  Simplified homogeneous balance  1-decay mode solution  2-decay mode solution  
A note on preconditioners for complex linear systems arising from PDE-constrained optimization problems 期刊论文
APPLIED MATHEMATICS LETTERS, 2016, 卷号: 61, 页码: 114-121
Authors:  Zheng, Z;  Zhang, GF(张国凤);  Zhu, MZ;  Zhang, GF (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Favorite  |  View/Download:30/0  |  Submit date:2017/01/12
Preconditioner  PDE-constrained optimization  Complex linear system  Eigenvalue distribution